In January, 2019, I started vomiting every day. Went to the doctor, but he couldn't tell what was wrong. Referred me to a gastroenterologist (haven't heard from him yet!) Anyway, I was surviving on 12 hour gravol morning and night. Went to visit my sister, who is a registered holistic nutritionist, and she went through my meds. She determined it must be the anti depressants, so when I returned home, I went to see my doctor and asked him for help getting off them. He indicated that the drug I was on (valinofaxin) had generic brands started a couple of months previous – maybe that was what triggered it. But after investigating, I found that I had not been given the generic. So basically had either been on the drug too long, or had developed an allergy to it – which can happen with anything.But he is such a good doctor, he helped me get off them and is seeing me every month.
Weaning off the drug was not easy, as I am sure you found as well. But the nausea and vomiting stopped gradually. Each time I reduced my dosage, I would vomit – weird, huh? I no longer vomit and the nausea has finally stopped as well. So my sister nailed it!
I have been taking ValeriCalm, which is anti anxiety/sleep aid. Purchase at health food stores. It seems to help. Also, I don't know if you are in Canada or not, but cannabis CBD oil is another one that helps. My heart flutters when anxiety is high, and the CBD oil seems to help that. (It does not have marijuana in it) It is effective in treating anxiety, OCD and other things. Having said all that, I find tears are under the surface all the time. So much so that I embarrass myself by times.